Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What does low troponin value indicate?

User rating for this question
Very Good
Answered by
Practicing since : 2003
Answered : 1326 Questions
Went to er dizzy .. My labs ok but why is the troponin <0.02 range (0.02-0.04) and says L for low ?? Why did they let me go home is that serious ??
Posted Tue, 18 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Binu Parameswaran Pillai 45 minutes later
Brief Answer: Hello, Good day. Please dont worry seeing a low Troponin value. It is not serious. Detailed Answer: Hello, Good evening and welcome to healthcare magic. Your Troponin levels are normal. Please dont get worried seeing the L. Troponin is an enzyme which is released from cardiac muscle when it is injured. However, it takes few hours to start raising after a cardiac injury. Your Troponin levels are reassuring and indicate that there was probably no injury to your heart to cause that dizzy episode. That was the reason the ER discharged you. The machine and the assay used can not detect a level lesser than 0.02 so any value below that will be shown as < 0.02. The low values are not signifcant. Smile and relax. TAke care Binu
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor